# SDR FOTR20160802078

- Difficulty date: August 2, 2016
- Submitted: August 3, 2016
- Operation: Air carrier
- Aircraft: N209TR
- Make and model: Boeing 727223
- Aircraft serial: 20994
- Aircraft time: 71,661 hours, 50,289 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Structure
- Part number: 6521630188
- Condition: Gouged
- Location: Rt Wing Flap
- Part time: 71,661 hours, 50,289 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING INBD FOREFLAP INBD END GOUGED.  REPAIRED IAW FAS NR 85781 W/O N209TR-02-01.
